# SDR 08FDEA02459

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WHEEL WELL 870 BULKHEAD BOTTOM SIDE OF APU BLEED VALVE DUCT CUTOUT.  FABRICATED REPAIR DOUBLER IAW SRM 53-10-9, & FILLER, INSTALLED REPAIR PARTS IAW SRM 53-10-9 FIG 5.
